MathSciNet Relay Station
MathSciNet bibliographic data
MR2448651 53C21 (35B25 35J60 47J30)
Micheletti, Anna Maria; Pistoia, Angela The role of the scalar curvature in a nonlinear elliptic problem on Riemannian manifolds. Calc. Var. Partial Differential Equations 34 (2009), no. 2, 233–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement